# SDR CALA2023040300966

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Unknown
- Location: L/R Fr16/20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT EA 5310-06784 REV A OP 003 (SB 53-1286 REV 01), HOLE DISCREPANCIES WERE NOTED ON LH/RH FR16/FR20 CROSSBEAMS. 5311-02962 PT 1 WITH NO DEVIATIONS. "PLANNING TO CONTACT ENGINEERING AFTER 69,917FC''S, REQUIREMENTS ON THE LHS FR16 + LH/RH FR16/FR20 BUT BEFORE 70,917FC''S FOR PART 2 INSPECTION CROSSBEAM HOLES PER THE LATEST REV OF EC/RA 5311-02962." ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS PER VT MAE EA 320-5310-13-A3133 REV. ORIG. IAW UAL ECRA PLACED ON DIP IAW ECRA 5311-02962 PART1 PLANNING TO CONTACT TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINEERING AFTER 69,917 TOTAL FLIGHT CYCLES, BUT BEFORE 70,917 TOTAL FLIGHT CYCLES FOR PART 2 INSPECTION REQUIREMENTS ON THE LHS FR16 + LH/RH FR16/FR20 CROSSBEAM HOLES PER THE LATEST REVISION OF EC/RA 5311-02962 QC QC REVIEWED. T/A : PLN/ENG (>69917<70917 TAFC)......HC/U389717 RECORDS UPDATE.....HC
